# SDR AALA20100505LGA02

- Difficulty date: May 4, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 56,016 hours, 28,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29377
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 32 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 32.  OPS CHECKED NORMAL.
